# SDR UALA2011080804143

- Difficulty date: August 8, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,522 hours, 13,995 cycles
- Engine: Pwa PW4060
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID GALLEY RIGHT AISLE ELECTRICAL BURNING SMELL.  SMELL GETS STRONGER THEN DISSIPATES.  RAN ALL OVENS, RE-HEATERS, LIGHTS, VIDEOS, AND CHILLERS. NO BURNING SMELL NOTED.  CHECKED LAV WATER HEATERS.  CH'D ALL CB'S NONE TRIPPED.  CHECKED CLOSET LIGHT AND OVERHEAD LIGHTS.  CHECKED SEAT ACTUATIONS IN AREA ALL CHECKED NORMAL.  FOUND PORTABLE O2 DISPENSING UNIT ON RT SIDE CABINET SMELLED OF ELEC BURN.  REMOVED AVIOX O2 PACK.
